# SDR AALA201905179016

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANCE: MAIN CABIN FLASH LIGHT BATTERY WAS LOW AT AFT LEFT HAND FLIGHT ATTENDANT STATION. REPLACED MAIN CABIN FLASH LIGHT PER AMM 25-42-02.
